# SDR FDEA201010053931

- Difficulty date: October 5, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 58,483 hours, 9,810 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 3 LEADING EDGE SLAT TELESCOPIC DUCT CUTOUT INBOARD AND OUTBOARD CORNER SKIN CRACKED.  CUTOUT INBD AND OTBD CORNER SKIN REPAIRED IAW SRM 57-40-01, FIG 201, REPAIR 10, REV 44 AND EA NR1-5710-143457,  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REV 111.
